How to get rid of Metoprolol mediated side effects?
I just started taking a drug called Metoprolol for irregular heart beat (premature supraventirbular beats). 50 m/day. have been having several things happening that I think are effects of med. . 1) insomnia; 2) green-looking stools, 3) pains in my legs. Are these normal side effects?
Metoprolol may cause in rare cases leg pains and light color stools. Insomnia is not a well-recognized side effect of Metoprolol. Unfortunately, there is no specific treatment for the light color stools. For the leg pains, you may use paracetamol and ibuprofen and as for insomnia, you may try to use the medication in the morning rather than in the evening.
if your symptoms last more than 2-3 weeks, or you are any worse you will need to let your doctor know and consider alternative treatment.
I hope this answers your query. I remain at your disposal for further medical assistance.
Regards, Dr. Antoneta Zotaj General and Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]